Probabilistic approach for predicting periodic orbits in piecewise affine differential models

Madalena Chaves 1 Etienne Farcot 2, 3 Jean-Luc Gouzé 1
1 BIOCORE - Biological control of artificial ecosystems
LOV - Laboratoire d'océanographie de Villefranche, CRISAM - Inria Sophia Antipolis - Méditerranée , INRA - Institut National de la Recherche Agronomique
2 VIRTUAL PLANTS - Modeling plant morphogenesis at different scales, from genes to phenotype
CRISAM - Inria Sophia Antipolis - Méditerranée , INRA - Institut National de la Recherche Agronomique, Centre de coopération internationale en recherche agronomique pour le développement [CIRAD] : UMR51
Abstract : Piecewise affine models provide a qualitative description of the dynamics of a system, and are often used to study genetic regulatory networks. The state space of a piecewise affine system is partitioned into hyperrectangles, which can be represented as nodes in a directed graph, so that the system's trajectories follow a path in a transition graph.This paper proposes and compares two definitions of probability of transition between two nodes A and B of the graph, based on the volume of the initial conditions on the hyperrectangle A whose trajectories cross to B. The parameters of the system can thus be compared to the observed transitions between two hyperrectangles. This property may become useful to identify sets of parameters for which the system yields a desired periodic orbit with a high probability, or to predict the most likely periodic orbit given a set of parameters, as illustrated by a gene regulatory system composed of two intertwined negative loops.
Type de document :
Article dans une revue
Bulletin of Mathematical Biology, Springer Verlag, 2013, 75 (6), pp.967-987. 〈10.1007/s11538-012-9773-6〉
Liste complète des métadonnées

Littérature citée [25 références]  Voir  Masquer  Télécharger


https://hal.inria.fr/hal-00828847
Contributeur : Christophe Godin <>
Soumis le : mercredi 7 janvier 2015 - 11:01:43
Dernière modification le : vendredi 19 octobre 2018 - 15:22:02
Document(s) archivé(s) le : vendredi 11 septembre 2015 - 01:05:32

Fichiers

chaves-farcot-gouze-bmb2013.pd...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Madalena Chaves, Etienne Farcot, Jean-Luc Gouzé. Probabilistic approach for predicting periodic orbits in piecewise affine differential models. Bulletin of Mathematical Biology, Springer Verlag, 2013, 75 (6), pp.967-987. 〈10.1007/s11538-012-9773-6〉. 〈hal-00828847〉

Partager

Métriques

Consultations de la notice

335

Téléchargements de fichiers

158